MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL CROSS CONNECTOR 36-45 MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL CROSS CONNECTOR 36-45 MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 48133236
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during small surgery, the surgeon used the cross link connector.When the surgeon loosened the nut of one side of the connector, the nut was not loosened.Therefore the surgeon changed the connector to another same size connector.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; visual, dimensional and functional analysis could not be performed as the device was not returned and lot was not provided.No relevant manufacturing issues were identified as all units met stryker specifications the plausible root cause of the event was determined to be use error.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 POLYAXIAL CROSS CONNECTOR 36-45 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6517332
Report Number0009617544-2017-00164
Device Sequence Number18956402
Product Code KWP
UDI-Device Identifier04546540515094
UDI-Public(01)04546540515094
Combination Product (Y/N)N
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48133236
Device Catalogue Number48133236
Device Lot NumberEF8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by Manufacturer03/27/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1